# SDR SIMA20241105001

- Difficulty date: November 5, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N322RC
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000969
- Aircraft time: 934 hours, 657 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SOLVENT SMELL COMING THROUGH PASSENGER CABIN. SMELL SEEMS TO BE COMING THROUGH A/C SYSTEM. TURNED PACK 1 OFF AND BACK AFTER ABOUT 5 MINUTES AND SMELL INTENSIFIED MOMENTARILY. CHECKED CABIN FOR SMELLS ON ARRIVAL AND RAN PCA AIR TO CLEAR CABIN OF SMELLS. PERFORMED EMB-175 FIM TASK 21-20-00-810-803 AND 21-20-00-810-801 WITH NO ABNORMALITYS NOTED. AC OK FOR SERVICE
